Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

What to do in this situation?

So I have been taking provera to start my period and to take clomid when my period began but on day three of the period. I start this all in July, so I asked a quetion before about testing and that they came out negative. So on I was waiting for the nurse to get back to me with a call and she did get back to me. I was told to start the whole thing over more provera and more clomid. CLOMID so I thought, they up the dosage for clomid and gave me the same instruction. I tested again and it came out negative, I try to go pick up what is percribed to me and I was told last month I have been taking the wrong medication, it wasnt clomid. I was like WHAT!? so yess I was given a medication with the similar fancy name but we call it clomid for short. SO Now what do I do!? I have to wait until monday because the weekend the clinic is closed and the pharmacy has to contact the. THE WRONG MEDICATION, IT WASNT CLOMID!!!!!!

Answer Question
 
caleb2008

Asked by caleb2008 at 6:45 PM on Sep. 11, 2010 in Trying to Conceive

Level 4 (38 Credits)
Answers (5)
  • i have worked in the pharmacy field and have been certified. and when mistakes are made like that they need to be dealt with it is very serious when u are not taking the right medication. I would talk to a lawyer and see if its worth going any farther with it because the pharmacy needs to take responsibility, for giving you the wrong medication. And also see if the technicians in the pharmacy have been certified or not or just hired. Most of the time these mistakes are made by pharmacy cashiers and not a certified or trained technician. If you have any other questions about this , feel free to contact me.
    rachel66

    Answer by rachel66 at 7:03 PM on Sep. 11, 2010

  • What in the world was it??? Did they tell you? I am so sorry to hear of their incompetence! More and more you hear of people getting the wrong care, the wrong operation and the wrong prescriptions! I am orrified that it happens so often. Please keep us posted!
    carol2m2

    Answer by carol2m2 at 7:15 PM on Sep. 11, 2010

  • I have contacted my older siser and I have the bottle and i have read the name off for her also spelled it and she was OMG! Its for OCD or mental illness patients like depression n such. She says it messes with the brain and all...also she told me she deals with this type of medication all the type because she works in the mental insitute.
    caleb2008

    Comment by caleb2008 (original poster) at 7:36 PM on Sep. 11, 2010

  • Was it clomiphene?
    DigiScrapperMom

    Answer by DigiScrapperMom at 4:22 AM on Sep. 12, 2010

  • it was clomiphrane something like that
    caleb2008

    Comment by caleb2008 (original poster) at 1:48 PM on Sep. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN